# SDR DALA2024082908568

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 38,423 hours, 4,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 36B EMERGENCY SEAT MOUNTED LIGHTING DAMAGED. CORRECTIVE ACTION: REPLACED MISSING HARDWARE AT 36B EMERGENCY LIGHT HOLDER, OK FOR SVC. (0526680)
